Sub-supersolution theorems for quasilinear elliptic problems: A variational approach
MetadataShow full metadata
This paper presents a variational approach to obtain sub - supersolution theorems for a certain type of boundary value problem for a class of quasilinear elliptic partial differential equations. In the case of semilinear ordinary differential equations results of this type were first proved by Hans Knobloch in the early sixties using methods developed by Cesari.
CitationLe, V. K., & Schmitt, K. (2004). Sub-supersolution theorems for quasilinear elliptic problems: A variational approach. Electronic Journal of Differential Equations, 2004(118), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.